# SDR SWAA2017092816704

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 45,626 hours, 26,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SHELF PANEL INBOARD OF PYLON, WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM.
